# SDR ASAA2023041942932

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 2,946 hours, 849 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN THE OVERHEAD PANEL "MAINT" ANNUCIATOR ILLUMINATED. GROUNDED - YES. #2 ENGINE FAMV MGS 36-12021, ACCOMPLISHED B737-9 IFIM TASK 36-12-00-810-802 MSG CLEARED AFTER PNEUMATIC SYSTEM TEST, NO HISTORY PAST 90 DAYS.
